# SDR QXEA0300291

- Difficulty date: February 9, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 10,064 hours, 14,355 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Tire
- Part number: 83210001071
- Part serial: 0900
- Condition: Blown
- Location: Zone 700
- Part time: 29 hours, 44 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2067 - UPON LANDING THE NUMBER 3 AND 4 TIRES BLEW. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED BOTH WHEEL ASSEMBLIES, BOTH BRAKES ASSEMBLIES AND RELATED HOSES. THE RIGHT HAND WHEEL SPEED GENERATOR AND CONDUIT WERE ALSO REPLACED. OPERATIONAL AND LEAK CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
